# SDR 03FDEA00189

- Difficulty date: February 28, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE SEC 48, SKIN HAS A CREASED DENT AT BS. 1349, WL 196  APPROX   8 O'CLOCK POS.  LEFT AFT FUSE, SEC 48, SKIN CREASE DENT AT B.S 1349, WL 196,  REMOVED DAMAGE, FOUND TO GO THROUGH BONDED SKIN.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW E.A 7-5450-69416.
